# SDR N6WA2023032201

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10079
- Aircraft time: 42,888 hours, 33,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16215
- Condition: Inoperative
- Location: Exit Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOP. 	
R/R #2 EMERGENCY BATTERY POWER SUPPLY IAW CRJ 550 AMM 33-51-17. OPS CHECK GOOD AT THIS TIME.
